导航
2022年论文|
当前位置:首页  科研  学术论文  2022年论文

1.Ca, Yuan, Global vanishing viscosity limit for the two dimensional incompressible viscoelasticity in Lagrangian coordinates, Calculus of Variations and Partial Differential Equations, 61(2022), no.3

2.Cai, Yuan; Wang, Fan, Global well-posedness of incompressible elastodynamics in three-dimensional thin domain, Siam Journal on Mathematical Analysis, 53(2021), no.6, 6654-6696

3.Chen, Wenbin; Liu, Qianqian; Shen, Jie, Error estimates and blow-up analysis of a finite-element approximation for the parabolic-elliptic keller-segel system, International Journal of Numerical Analysis and Modeling, 19(2022), no.2-3, 275-298

4.Wang, Shufen; Zhou, Simin; Shi, Shuxun; Chen, Wenbin, Fully decoupled and energy stable BDF schemes for a class of Keller-Segel equations, Journal of Computational Physics, 449(2022)

5.Duan, Chenghua; Chen, Wenbin; Liu, Chun; Wang, Cheng; Yue, Xingye, A second order accurate, energy stable numerical scheme for the one-dimensional porous medium equation by an energetic variational approach, Communications in Mathematical Sciences, 20(2022), no.4, 987-1024.

6.Chen, WB; Jing, JY; (...); Wise, SM, A Modified Crank-Nicolson Numerical Scheme for the Flory-Huggins Cahn-Hilliard Model, Communications in Computational Physics,31 (2022), no. 1, 60–93.

7.Sui, Yun; Fu, Haiyang; Wang, Denghui; Xu, Feng; Feng, Shaojun; Cheng, Jin; Jin, Ya-Qiu, Sparse reconstruction of 3-d regional ionospheric tomography using data from a network of gnss reference stations, IEEE Transactions on Geoscience and Remote Sensing, 60(2022)

8.Dong, Yuxin; Ren, Yibin; Yu, Weike, Prescribed webster scalar curvatures on compact pseudo-hermitian manifolds, Journal of Geometric Analysis, 32(2022), no.5

9.Wang, Zhaoyu; Fan, Engui, Critical edge behavior in the singularly perturbed Pollaczek-Jacobi type unitary ensemble, Random Matrices-Theory and Applications, 11(2022), no.1

10.Cheng, Qiaoyuan; Fan, Engui, Long-time asymptotics for the focusing Fokas-Lenells equation in the solitonic region of space-time, Journal of Differential Equations, 309(2022), 883-948

11.Yang, Yiling; Fan, Engui, On the long-time asymptotics of the modified Camassa-Holm equation in space-time solitonic regions, Advances in Mathematics, 402(2022)

12.Fu, Jixiang; Zhou, Xianchao, Scalar curvatures in almost Hermitian geometry and some applications, Science China-Mathematics, 2022

13.Guo, Kunyu; Zhou, Qi, Szego's Theorem on hardy spaces induced by rotation-invariant borel measures, Complex Analysis and Operator Theory, 16(2022), no.3

14.Duan, Yongjiang; Guo, Kunyu; Wang, Siyu; Wang, Zipeng, Toeplitz operators on weighted bergman spaces induced by a class of radial weights, Journal of Geometric Analysis, 32(2022), no.2

15.Chen, Jiecheng; Grafakos, Loukas; He, Danqing; Honzik, Petr; Slavikova, Lenka, Bilinear maximal functions associated with surfaces, Proceedings of the American Mathematical Society, 150(2022), no.4, 1635-1639

16.Buriankova, E; Grafakos, L; He, DQ; Honzik, P, The lattice bump multiplier problem, Studia Mathematica, 262 (2022), no. 2, 225-240.

17.Hua, Bobo, Dimensional Bounds for Ancient Caloric Functions on Graphs, International Mathematics Research Notices, 2022(2022),no.6, 4022-4039

18.He, Zunwu; Hua, Bobo, Harmonic functions of polynomial growth on infinite penny graphs, Journal of the London Mathematical Society-Second Series, 105(2022), no.1, 565-586

19.He, Zunwu; Hua, Bobo, Upper bounds for the Steklov eigenvalues on trees, Calculus Of Variations and Partial Differential Equations, 61(2022), no.3

20.Han, Xiaosen; Huang, Genggeng; Yang, Yisong, Coexisting vortices and antivortices generated by dually gauged harmonic maps, Journal of Mathematical Physics, 62(2021), no.10

21.Zhou, K and Jin, L, Improvement of the uniqueness theorems of meromorphic maps of C-m into P-n(C), Complex Variables and Elliptic Equations, 67 (2022), no. 5, 1244-1261.

22.Korobkov, Mikhail; Ren, Xiao, Leray's plane stationary solutions at small Reynolds numbers, Journal De Mathematiques Pures Et Appliquees, 158(2022), 71-89.

23.Lei, Z; Ren, X and Zhang, QS, A Liouville theorem for Axi-symmetric Navier-Stokes equations on R-2 x T-1, Mathematische Annalen, 383 (2022), no. 1-2, 415–431.

24.Li, Xiaoguang; Li, Tongkai; Li, Chunhe; Li, Tiejun, Uncovering the cell fate decision in lysis-lysogeny transition and stem cell development via Markov state modeling, Journal of Chemical Physics, 155(2021), no.24

25.Lu, Xing; Li, Tatsien, Exact Boundary Controllability of weak solutions for a kind of first order hyperbolic system - the hum method, Chinese Annals of Mathematics Series B, 43(2022), no.1, 1-16

26.Li, Tatsien; Rao, Bopeng, Asymptotic synchronization of a coupled system of wave equations on a rectangular domain with reflecting sides, Asymptotic Analysis, 128(2022), no.1, 85-102

27.Lu, Xing; Li, Ta-tsien; Rao, Bopeng, Exact boundary synchronization by groups for a coupled system of wave equations with coupled robin boundary controls on a general bounded, Siam Journal on Control and Optimization, 59(2021), no.6, 4457-4480

28.Hou, Jia-Wen; Ma, Huan-Fei; He, Dake; Sun, Jie; Nie, Qing; Lin, Wei, Harvesting random embedding for high-frequency change-point detection in temporal complex systems, National Science Review, 9(2022), no.4

29.Zou, Yukun; Yang, Wei; Lai, Junjie; Hou, Jiawen; Lin, Wei, Vaccination and quarantine effect on covid-19 transmission dynamics incorporating chinese-spring-festival travel rush: modeling and simulations, Bulletin of Mathematical Biology, 84(2022), no.2

30.Ying, Xiong; Leng, Si-Yang; Ma, Huan-Fei; Nie, Qing; Lai, Ying-Cheng; Lin, Wei, Continuity scaling: a rigorous framework for detecting and quantifying causality accurately, Research, 2022(2022)

31.Li, Hong-Quan; Sjogren, Peter, Estimates for operators related to the sub-laplacian with drift in heisenberg groups, Journal of Fourier Analysis and Applications, 28(2021), no.1

32.Luo, Jiawen; Liang, Zhenguo; Zhao, Zhiyan, Growth of sobolev norms in 1-d quantum harmonic oscillator with polynomial time quasi-periodic perturbation, Communications in Mathematical Physics, 392(2022), no.2, 1-23

33.Lou, Hongwei, Improvement of constructing real numbers by Dedekind cuts, International Journal Of Mathematical Education in Science and Technology, 2022

34.Hua, Ning; He, Xiangnan; Feng, Jianfeng; Lu, Wenlian, Analytic Investigation for Synchronous Firing Patterns Propagation in Spiking Neural Networks, Neural Processing Letters, 2022

35.Isakov, Victor; Lu, Shuai; Xu, Boxi, A linearised inverse conductivity problem for the Maxwell system at a high frequency, Journal of Computational Physics, 455(2022)

36.Lu, Shuai; Salo, Mikko; Xu, Boxi, Increasing stability in the linearized inverse Schrodinger potential problem with power type nonlinearities, Inverse Problems, 38(2022), no.6.

37.Ren, RF and Zhao, B, Spectral halo for Hilbert modular forms, Mathematische Annalen, 382 (2022), no. 1-2, 821–899.

38.Lu, Sicheng; Su, Weixu, Counting mapping class group orbits under shearing coordinatesGeometriae Dedicata2162022),no.2

39.Tao, Jun; Yu, Handi; Zhou, Dian; Su, Yangfeng; Zeng, Xuan; Li, Xin, Correlated rare failure analysis via asymptotic probability evaluation, IEEE Transactions on Computer-Aided Design of Integrated Circuits and Systems, 41(2022), no.4, 813-826

40.Gao, Zhengqi; Tao, Jun; Su, Yangfeng; Zhou, Dian; Zeng, Xuan; Li, Xin, Fast statistical analysis of rare failure events with truncated normal distribution in high-dimensional variation space, IEEE Transactions on Computer-Aided Design of Integrated Circuits and Systems, 41(2022), no.3, 789-793

41.Song, Zhuoqing; Shi, Lei; Pu, Shi; Yan, Ming, Compressed gradient tracking for decentralized optimization over general directed networks, IEEE Transactions on Signal Processing, 70(2022), 1775-1787

42.Hu, Ying, Tang, Shanjian, Stochastic lq control and associated riccati equation of pdes driven by state- and control-dependent white noise, Siam Journal on Control and Optimization, 60(2022), no.1, 435-457

43.Sun, Dingqian; Liang, Gechun; Tang, Shanjian, Quantitative stability and numerical analysis of Markovian quadratic BSDEs with reflection, Probability Uncertainty and Quantitative Risk, 7(2022), no.1, 13-30

44.Jiang, Yifan; Tian, Xueting, Existence and distributional chaos of points that are recurrent but not banach recurrent, Journal of Dynamics and Differential Equations, 2022

45.Wang, Xuezhong; Mo, Changxin; Qiao, Sanzheng; Wei, Yimin, Predefined-time convergent neural networks for solving the time-varying nonsingular multi-linear tensor equations, Neurocomputing, 472(2022), 68-84

46.Liu, Qiaohua; Jia, Zhigang; Wei, Yimin, Multidimensional total least squares problem with linear equality constraints, Siam Journal on Matrix Analysis and Applications, 43(2022), no.1, 124-150

47.Mu, Gui; Qin, Zhenyun, High order rational solitons and their dynamics of the 3-wave resonant interaction equation, Physica D-Nonlinear Phenomena, 435(2022)

48.Ding, Lijia; Wang, Kai, The L-p-L-q Boundedness and Compactness of Bergman Type Operators, Taiwanese Journal of Mathematics, 2022

49.Yu, Hui; Heittokangas, Janne; Wang, Jun; Wen, Zhi Tao, Meromorphic Functions of Finite phi-order and Linear Askey-Wilson Divided Difference Equations, Acta Mathematica Sinica-English Series, 38(2022), no.2, 371-383

50.Chang, Shih Yu; Wei, Yimin, T-product tensors-part II: tail bounds for sums of random T-product tensors, Computational & Applied Mathematics, 41(2022), no.3

51.Liu, Qiaohua; Li, Chuge; Wei, Yimin, Condition numbers of multidimensional mixed least squares-total least squares problems, Applied Numerical Mathematics, 178(2022), 52-68

52.Du, Shouqiang; Cui, Liyuan; Chen, Yuanyuan; Wei, Yimin, Stochastic tensor complementarity problem with discrete distribution, Journal of Optimization Theory and Applications, 192(2022), no.3, 912-929

53.Xiong, Zikai; Wei, Yimin; Xu, Renjie; Xu, Yanwei, Journal of Computational And Applied Mathematics, 410(2022)

54.Chen, Juefei; Wei, Yimin; Xu, Yanwei, Tensor cur decomposition under t-product and its perturbation, Numerical Functional Analysis and Optimization, 43(2022), 698-722

55.Zhang, Guihua; Li, Hanyu; Wei, Yimin, Componentwise perturbation analysis for the generalized schur decomposition, Calcolo, 59(2022), no.2

56.Chang, Shih Yu; Wei, Yimin, T-square tensors-Part I: inequalities, COMPUTATIONAL & APPLIED MATHEMATICS, 41(2022), no.1

57.Che, Maolin; Wang, Xuezhong; Wei, Yimin; Zhao, Xile, Fast randomized tensor singular value thresholding for low-rank tensor optimization, Numerical Linear Algebra with Applications, 2022

58.Zhang, Li-Ping; Li, Zi-Cai; Wei, Yimin; Huang, Hung-Tsai, Spurious eigenvalue-free algorithms of the method of fundamental solutions for solving the Helmholtz equation in bounded multiply connected domains, Numerical Algorithms, 2022

59.Lin, Ying; Wei, Yimin; Ye, Qi, A homotopy method for multikernel-based approximation, Journal of Nonlinear and Variational Analysis, 6(2022), no.2, 139-154

60.Gong, Bo; Sun, Jiguang; Wu, Xinming, Finite element approximation of the modified maxwell's stekloff eigenvalues, Siam Journal on Numerical Analysis, 59(2021), no.5, 2430-2448

61.CHEN, Xinxing; XIE, Jiansheng; YING, Jiangang, Range-Renewal Processes: SLLNs and Power Laws, Chinese Annals of Mathematics Series B, 42(2022), no.1, 63-78

62.Wang, Kaizhi; Yan, Jun; Zhao, Kai, Finite-time convergence of solutions of hamilton-jacobi equations, Proceedings of The American Mathematical Society, 150(2022), no.3, 1187-1196

63.Wang, KZ; Wang, L and Yan, J, Aubry-mather theory for contact hamiltonian systems II, Discrete and Continuous Dynamical Systems, 42 (2022), no. 2, 555–595.

64.Ishii, H; Wang, KZ; (...); Yan, J, Hamilton-Jacobi equations with their Hamiltonians depending Lipschitz continuously on the unknown, Communications in Partial Differential Equations, 47 (2022), no. 2, 417-452.

65.Li, Jian; Oprocha, Piotr; Zhang, Guohua, Quasi-graphs, zero entropy and measures with discrete spectrum, Nonlinearity, 35(2022), no.3, 1360-1379

66.Downarowicz, Tomasz; Zhang, Guo Hua, The symbolic extension theory in topological dynamics, Acta Mathematica Sinica-English Series , 38(2022), no.1, 107-136

67.Wong, CH; Yang, X and Zhang, J, Neumann boundary problems for parabolic partial differential equations with divergence terms, Potential Analysis, 56 (2022), no. 4, 723–744

68.Li, Jingwei; Zhang, Yunxin, Existence and uniqueness of solution of the differential equation describing the TASEP-LK coupled transport process, Journal of Differential Equations, 316(2022), 762-802

69.Chang, Jiaqi; Shi, Hongjun; Zhu, Song; Zhao, Donghua; Sun, Yongzheng, Time cost for consensus of stochastic multiagent systems with pinning control, IEEE Transactions on Systems Man Cybernetics-Systems, 2022.

70.Zhang, XF; Dai, HF; Zhao, DH; Sun, YZ, Collision avoiding finite-time and fixed-time flocking of Cucker-Smale systems with pinning control, International Journal of Control, 95 (2022), no. 8, 2045–2055..

71.Lai, Ning-An; Xiang, Wei; Zhou, Yi, Global instability of multi-dimensional plane shocks for isothermal flow, Acta Mathematica Scientia, 42(2022), no.3, 887-902

  


Copyright © |2012 开云官方下载版权所有 沪ICP备042465